... metoformin80+500 respectively
Drinking when you're diabetic is not a good idea. It can push your blood sugar up. Here is that interaction of alcohol with metformin ethanol ↔ metformin
Applies to: Alcohol (contained in alcoholic beverages) (ethanol), metformin
Ask your doctor before using ethanol together with metFORMIN. Taking this combination may cause a condition called lactic acidosis. Get emergency medical help if you have any of these symptoms of lactic acidosis: weakness, increasing sleepiness, slow heart rate, cold feeling, muscle pain, shortness of breath, stomach pain. Use alcohol cautiously. If your doctor prescribes these medications together, you may need a dose adjustment or special tests to safey take this combination. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2015 • 1 answer
Posted 30 May 2015 • 3 answers
Posted 10 Oct 2015 • 4 answers
Posted 11 Mar 2016 • 2 answers
Posted 3 Apr 2016 • 3 answers